Getting infertile

- - Latest reply: Gilbert_6706
Posts
211
Registration date
Monday March 4, 2019
Status
Member
Last seen
July 21, 2019
- Jul 10, 2019 at 08:33 AM
Hello,
Is there any risk of infertility if I take birth control pills please?
Thanks in advance.
See more 

12 replies

0
Thank you
Hello,
There is none, just contact your gynecologist before taking them though.
Take care.
Respond to Treasa
Posts
8
Registration date
Wednesday December 21, 2011
Status
Member
Last seen
April 3, 2012
0
Thank you
Hi,
There is no evidence to show that taking the contraceptive pill interfers with your fertility. Always have a check up with your doctor or family planning nurse and you will be preventing an unwanted pregnancy. Take care and good luck
Respond to Guerechene
Posts
189
Registration date
Monday June 25, 2018
Status
Member
Last seen
February 28, 2019
0
Thank you
It really depends on your condition. At times doctors do suggest you opt for the pills. This is to regulate your cycle. The pills help in tracking your ovulation date. However, in certain circumstances, it doesn't help. I would suggest that you visit a doctor and consult for help. Good luck to you. Sending baby dust your way.
Respond to Mitchael.1
Posts
44
Registration date
Wednesday December 26, 2018
Status
Member
Last seen
March 23, 2019
0
Thank you
Not at all, honey. This is nothing to worry about. It's a question, I had in mind, as well. It shouldn't be a problem. Good luck to you! I'd suggest visiting your doctor, though. It's important to discuss this with them and get a professional opinion.
Respond to Lilliana21
Posts
40
Registration date
Monday January 21, 2019
Status
Member
Last seen
February 8, 2019
0
Thank you
Hi there! It really depends on what you are taking them for. Mostly people take it to stable their cycles. Although there is no evidence that it can make you infertile. Good luck! Stay blessed!
Respond to DorothyP
Posts
238
Registration date
Friday February 16, 2018
Status
Member
Last seen
April 16, 2019
3
0
Thank you
Hey. That's a good question. I dont think that happens. But I have seen a few women face some difficulty conceiving after getting off these pills. So it is better to be careful. I never suggest people to use birth control. You can use other safer methods. I hope this was helpful.
Respond to mistygray
Posts
64
Registration date
Sunday December 9, 2018
Status
Member
Last seen
March 23, 2019
4
0
Thank you
Don't think that's true! It is better to be on the safe side, though. I would suggest visiting your doctor. It would make more sense to use the ones he prescribes. That way, you can easily be positive about using them. Good luck to you! Don't stress out about it.
Respond to Laura191
Posts
126
Registration date
Monday July 30, 2018
Status
Member
Last seen
April 17, 2019
0
Thank you
Hello. I dont think that's a possibility. But these pills do mess with your hormones. Other things can be affected too for a while. But all this is temporary. It doesn't make you infertile. But I wouldn't recommend anyone to use them. Going for other harmless methods never hurt anyone.
Respond to alissonclark
Posts
47
Registration date
Wednesday December 26, 2018
Status
Member
Last seen
March 23, 2019
0
Thank you
Hey, honey. I can understand how you're feeling. It's okay to feel this way. I'm glad you're talking about it. Look, the one thing I learned from my TTC was the same thing. It's so important to realize that asking questions isn't a big deal. If you don't know something, just ask. There is no shame in it, trust me. That's why I'm glad you asked. It's better to be on the safe side. I would suggest getting a professional opinion. That could help you greatly, in my opinion. I personally think it's fine. It won't be a problem. Good luck to you.
Laura191
Posts
64
Registration date
Sunday December 9, 2018
Status
Member
Last seen
March 23, 2019
4 -
This is such a nice post. I'm glad you're giving her amazing advice. I agree with everything you've said. It's really important talking to your doctor, first of all. The tests and scans give you a better idea. Once you have that, you can push on with the treatment. Keep up the good work, Rebeca! Also, best of luck to you, honey!
Respond to Rebecaa56
Posts
211
Registration date
Monday March 4, 2019
Status
Member
Last seen
July 21, 2019
0
Thank you
It really depends from person to person. I can't say anything. I would say ask your doctor. It is always important to ask before doing anything. As these birth control pills do have an impact on the hormones. Good luck to you. I hope everything is okay.
Respond to Gilbert_6706
Posts
6
Registration date
Monday January 22, 2018
Status
Member
Last seen
June 23, 2019
0
Thank you
Well, not really! But, depends in different cases! My advice is for you to consult your OB before taking any! So, yeah! I've even heard of cases that side effects might be creating some diseases. So, yeah! Anyway! Best regards! Stay blessed!
Respond to Pheobe87
Posts
211
Registration date
Monday March 4, 2019
Status
Member
Last seen
July 21, 2019
0
Thank you
There is a probability. Mainly because the hormones might get messed up. However, I am not too sure. If you think that is the reason or any other. Just visit the doctor. They will really help you out. Dont delay your treatment.
Respond to Gilbert_6706